Alert archive / Wisconsin / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Milwaukee, WI

June 26, 2013Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 26, 2013, 6:46 AM CDT for Rock County, Walworth County, Wisconsin. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 6:46 AM CDT (11:46 UTC)
Expired
Jun 26, 2013, 10:30 AM CDT
In force
4 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 11.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2162 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WGUS53 KMKX 261146
FFWMKX
WIC105-127-261530-
/O.NEW.KMKX.FF.W.0008.130626T1146Z-130626T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 AM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHWESTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1030 AM CDT

* AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LOCAL 
LAW ENFORCEMENT INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY 
RAINFALL ACROSS THE   WARNED AREA. 2 TO 4 INCHES OF RAIN HAS FALLEN 
IN THE PAST 3 HOURS WITH 2 DAY STORM TOTALS BETWEEN CLINTON AND 
DELAVAN AROUND 8 INCHES.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLINTON...DARIEN AND SHARON.

ROCK COUNTY LAW ENFORCEMENT REPORTED THAT WATER WAS COVERING SEVERAL 
ROADS IN THE CLINTON AREA AND THAT THEY WERE IN THE PROCESS OF 
BARRACADING THEM.  WALWORTH COUNTY LAW ENFORCEMENT REPORTED THAT 
THEY WERE ENROUTE TO CLOSE A FLOODED ROAD JUST NORTH OF SHARON.    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4249 8895 4263 8895 4264 8877 4261 8870
      4249 8868

$$

CRAVEN
3 follow-up statements
757 
WGUS73 KMKX 261322
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 AM CDT WED JUN 26 2013

WIC105-127-261530-
/O.CON.KMKX.FF.W.0008.000000T0000Z-130626T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALWORTH WI-ROCK WI-
822 AM CDT WED JUN 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
SOUTHEASTERN ROCK AND SOUTHWESTERN WALWORTH COUNTIES...

AT 814 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS 
ROADS FLOODED IN THE CLINTON AREA OF ROCK COUNTY AND THE WESTERN 
PART OF WALWORTH COUNTY INCLUDING M AND P NEAR DELAVAN.

RADAR INDICATES THAT 3 TO 6 INCHES OF RAIN FELL BETWEEN BELOIT AND 
DARIEN IN THE PAST 6 HOURS...WITH 2 DAY TOTALS UP TO 9 INCHES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARIEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4249 8868 4249 8895 4263 8895 4264 8877
      4261 8870

$$

CRAVEN
882 
WGUS73 KMKX 261414
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 AM CDT WED JUN 26 2013

WIC105-127-261530-
/O.CON.KMKX.FF.W.0008.000000T0000Z-130626T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALWORTH WI-ROCK WI-
914 AM CDT WED JUN 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
SOUTHEASTERN ROCK AND SOUTHWESTERN WALWORTH COUNTIES...

AT 909 AM CDT...WEATHER SERVICE RADAR SHOWED MORE SHOWERS AND 
THUNDERSTORMS DEVELOPING ACROSS FAR NORTHERN ILLINOIS. THESE MAY 
PUSH INTO THE WARNED AREA BETWEEN 915 AM AND 10 AM. THE TURTLE CREEK 
HAS FLOODED AND IS REACHING A MAJOR FLOOD STAGE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARIEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4249 8868 4249 8895 4263 8895 4264 8877
      4261 8870

$$
COLLAR
458 
WGUS73 KMKX 261525
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 AM CDT WED JUN 26 2013

WIC105-127-261533-
/O.EXP.KMKX.FF.W.0008.000000T0000Z-130626T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALWORTH WI-ROCK WI-
1025 AM CDT WED JUN 26 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 AM CDT FOR
SOUTHEASTERN ROCK AND SOUTHWESTERN WALWORTH COUNTIES...

LIGHT RAIN WILL SPREAD INTO THE WARNED AREA FROM NORTHERN ILLINOIS 
BUT AT THIS TIME THE HEAVIER RAINFALL RATES ARE EXPECTED TO STAY 
SOUTH OF THE WISCONSIN...ILLINOIS BORDER. WE WILL CONTINUE TO 
MONITOR THE TRENDS ASSOCIATED WITH THE AREA OF MODERATE TO HEAVY 
RAINFALL IN NORTHERN ILLINOIS.

LAT...LON 4249 8868 4249 8895 4263 8895 4264 8877
      4261 8870

$$
COLLAR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:01 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 26, 4:01 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT WED JUN 26 2013

.SHORT TERM...THIS SECTION WILL BE ADDED SHORTLY.

.THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM

CHANCE FOR SHOWERS/STORMS WILL LINGER THURSDAY AS THE FIRST IN A
SERIES OF SHORTWAVES MOVES THROUGH. STILL SEEING A DECENT AMOUNT
OF INSTABILITY THROUGH THE DAY ON MODEL SOUNDINGS...SO A FEW
STRONGER STORMS CERTAINLY POSSIBLE. SHOULD SEE NEAR NORMAL TEMPS.

A PAIR OF SHORTWAVES ARE EXPECTED TO MOVE THROUGH FRIDAY AND
SATURDAY...BRINGING MORE SHOWER/STORM CHANCES TO SOUTHERN WISCONSIN.
LOOKS LIKE COOLING TEMPS INTO THE WEEKEND UNDER NORTHWEST FLOW.

.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM

LOOKS MAINLY DRY SUNDAY AND MONDAY WITH HIGH PRESSURE FINALLY
RETURNING TO THE AREA. COULD SEE A CHANCE FOR SHOWERS AND STORMS
RETURN BY TUESDAY...THOUGH MOST MODELS REMAIN DRY THROUGH THIS
DAY. SHOULD SEE TEMPS A BIT BELOW NORMAL THROUGH THE FIRST COUPLE
DAYS OF NEXT WEEK.

&&

.AVIATION/12Z TAFS/...THIS SECTION WILL BE ADDED SHORTLY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR WIZ046-047-056-
     057-062-063-067>070.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION...GEHRING
THURSDAY THROUGH TUESDAY...DDV
Hazardous weather outlook, Jun 25, 9:48 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CDT TUE JUN 25 2013

WIZ046-047-051-052-056>060-062>072-270300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
948 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ALONG AND WEST
OF A BERLIN...COLUMBUS...DEERFIELD...TO GENOA CITY LINE.
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. MANY
RIVERS IN FAR SOUTHERN WISCONSIN ARE AT...OR FORECAST TO BE AT
BANKFULL OR FLOOD LEVELS. KEEP UP WITH THE LATEST FORECASTS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM THE DELLS TO MILWAUKEE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY MAINLY
WEST OF A LINE FROM FOND DU LAC TO KENOSHA...AS LOW PRESSURE MOVES
SLOWLY ACROSS WISCONSIN. THE THREAT FOR HEAVY RAIN AND FLASH
FLOODING WILL LIKELY CONTINUE INTO WEDNESDAY.

CHANCES OF THUNDERSTORMS WILL STILL CONTINUE THROUGH THE END OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH WEDNESDAY. REPORTS
OF HEAVY RAINFALL AND FLOODING ARE ALSO APPRECIATED.

LMZ643>646-270300-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
948 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AS LOW PRESSURE
AND MOVES SLOWLY ACROSS WISCONSIN AND LAKE MICHIGAN.

CHANCES OF THUNDERSTORMS WILL STILL CONTINUE THROUGH THE END OF
THE WEEK.

A WARM AND HUMID AIR MASS FLOWING OVER THE COLDER WATERS OF LAKE
MICHIGAN WILL LIKELY RESULT IN AREAS OF FOG...POSSIBLY DENSE AT
TIMES.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 26, 3:17 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CDT WED JUN 26 2013

WIZ063-068>070-260915-
DANE-GREEN-ROCK-WALWORTH-
317 AM CDT WED JUN 26 2013

...STRONG THUNDERSTORMS ACROSS DANE...GREEN...ROCK...AND WALWORTH
COUNTIES...

AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES WEST OF
EVANSVILLE TO 10 MILES EAST OF BELOIT...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  NEW GLARUS BY 320 AM CDT...
  JANESVILLE AIRPORT AND FOOTVILLE BY 325 AM CDT...
  SHARON BY 330 AM CDT...
  EVANSVILLE AND BELLEVILLE BY 345 AM CDT...
  DOWNTOWN JANESVILLE BY 350 AM CDT...
  DARIEN BY 355 AM CDT...
  WALWORTH AND BROOKLYN BY 400 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

MGG
Special weather statement, Jun 26, 3:20 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 AM CDT WED JUN 26 2013

WIZ056-057-063-260915-
COLUMBIA-DANE-SAUK-
320 AM CDT WED JUN 26 2013

...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN DANE...FAR SOUTHEAST
SAUK...AND SOUTHWEST COLUMBIA COUNTIES...

AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAUK CITY TO
WAUNAKEE...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WAUNAKEE AND PRAIRIE DU SAC BY 325 AM CDT...
  WINDSOR BY 350 AM CDT...
  DE FOREST BY 355 AM CDT...
  LODI BY 400 AM CDT...
  LAKE WISCONSIN BY 405 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

MGG
Local storm report, Jun 26, 3:47 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     TSTM WND GST     DARLINGTON              42.68N 90.12W
06/26/2013  M61.00 MPH       LAFAYETTE          WI   MESONET

            MEASURED AT DARLINGTON ELEMENTARY/MIDDLE SCHOOL.

&&

DDV
Local storm report, Jun 26, 4:58 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND GST     MADISON TRUAX AIRPORT   43.14N 89.33W
06/26/2013  M59 MPH          DANE               WI   ASOS

0445 AM     TSTM WND GST     3 NE MADISON            43.11N 89.34W
06/26/2013  M66 MPH          DANE               WI   TRAINED SPOTTER

            MEASURED BY EAST TOWNE MALL.

&&

DDV
Local storm report, Jun 26, 6:13 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
613 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     FLASH FLOOD      MADISON                 43.08N 89.38W
06/26/2013                   DANE               WI   PUBLIC

            EAST JOHNSON ST NEAR 4TH ST IN MADISON HAS 3 PLUS FEET OF
            WATER COVERING THE ROAD.

0550 AM     FLASH FLOOD      LOGANVILLE              43.44N 90.04W
06/26/2013                   SAUK               WI   PUBLIC

            HIGHWAY 23 IS CLOSED NEAR BADGER ST DUE TO WATER.

0550 AM     FLASH FLOOD      2 SE SAUK CITY          43.25N 89.70W
06/26/2013                   DANE               WI   PUBLIC

            HIGHWAY Y IS COMPLETELY UNDER WATER AND NOT PASSABLE NEAR
            LOPER RD. NORTHWEST DANE COUNTY

0520 AM     FLASH FLOOD      4 N MADISON             43.14N 89.38W
06/26/2013                   DANE               WI   PUBLIC

            ROAD FLOODING AT HIGHWAY 113 AND RIVER RD, AT HIGHWAY 19
            AT HIGHWAY K AND P.

0520 AM     FLASH FLOOD      MADISON                 43.08N 89.38W
06/26/2013                   DANE               WI   PUBLIC

            WATER HALF WAY UP CARS AT WARNER PARK

&&

SDAVIS
Local storm report, Jun 26, 6:16 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
616 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     FLASH FLOOD      MADISON                 43.08N 89.38W
06/26/2013                   DANE               WI   PUBLIC

            WATER HALF WAY UP CARS AT WARNER PARK

&&

SDAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:17 PM CDTRiver Flood WarningMKXRock4 days
Jun 26, 4:12 AM CDTAreal Flood AdvisoryMKXRock, Walworth3 hr
Jun 26, 4:39 AM CDTSevere Thunderstorm WarningMKXDane36 min
Jun 26, 4:51 AM CDTFlash Flood WarningMKXColumbia, Dane, Sauk3 hr
Jun 26, 5:35 AM CDTFlash Flood WarningMKXDane3 hr
Jun 26, 6:10 AM CDTFlash Flood WarningMKXGreen, Rock3 hr
Jun 26, 7:06 AM CDTFlash Flood WarningMKXJefferson, Rock3 hr
Jun 26, 8:41 AM CDTAreal Flood AdvisoryMKXKenosha, Racine, Walworth4 hr
Jun 26, 10:08 AM CDTRiver Flood WarningMKXWaukesha5 hr
Jun 26, 10:54 AM CDTRiver Flood WarningMKXRock23 hr

Nearby

Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.